Could i be?

  • This topic has 2 replies, 2 voices, and was last updated by Avatar.
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #21154
    Avataremb92

    I’ve been on the progesterone only pill for about a year now and occasionally i forget one but i’ve always followed the instructions in the leaflet. I have been with my boyfriend for about a year aswell.
    A week or so ago i forgot 1 on friday but took it in the afternoon on saturday when i rememberd i then had sex saturday evening. I forgot to take it again saturday evening (stupid i know but i had a bit too much to drink) and then had sex again sunday morning. So that’s 2 pills i forgot to take correctly.
    Since then i have been taking my pills correctly but i’ve been having some cramping and discomfort in my lower abdomen.
    I haven’t had my period for a couple of months but that’s normal for me since the pill has stopped/given me irregular periods.
    Any advice would be much appreciated.
    Thanks 🙂

    #21160
    AvatarAnonymous

    I was having that cramping about two months after I started the pill up again. My doctor said it was normal. But try a prenancy test if in doubt. If not then you don’t need to worry about anything.

    #21168
    Avatarteresa123

    i agree with blondiebabe just try taking a pregnancy test and see because you might calm your fears that way.

Viewing 3 posts - 1 through 3 (of 3 total)
  • The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.